Celebratio Mathematica

David H. Blackwell

Statistics  ·  UC Berkeley

Complete bibliography

Works connected to Joseph Lawson Hodges, Jr.

Filter the Bibliography List

clear

D. Black­well and J. L. Hodges, Jr.: “Design for the con­trol of se­lec­tion bi­as,” Ann. Math. Stat. 28 : 2 (1957), pp. 449–​460. MR 0088849 Zbl 0081.​36403 article

D. Black­well and J. L. Hodges, Jr.: “The prob­ab­il­ity in the ex­treme tail of a con­vo­lu­tion,” Ann. Math. Stat. 30 : 4 (1959), pp. 1113–​1120. MR 0112197 Zbl 0099.​35105 article

D. Black­well and J. L. Hodges, Jr.: “Ele­ment­ary path counts,” Am. Math. Mon. 74 : 7 (August–September 1967), pp. 801–​804. Zbl 0155.​02903 article

D. Black­well: “A hy­po­thes­is-test­ing game without a value,” pp. 79–​82 in A Fest­s­chrift for Erich L. Lehmann. Edi­ted by P. J. Bick­el, K. A. Dok­sum, and J. L. Hodges. Wadsworth Stat­ist­ics/Prob­ab­il­ity Series. Wadsworth (Bel­mont, CA), 1983. MR 689739 Zbl 0525.​62006 incollection

M. Proschan: “A note on D. H. Black­well and J. L. Hodges, Jr.: ‘Design for the con­trol of se­lec­tion bi­as’, and P. Di­ac­onis and R. L. Gra­ham: ‘The ana­lys­is of se­quen­tial ex­per­i­ments with feed­back to sub­jects’,” Ann. Stat­ist. 19 : 2 (1991), pp. 1106–​1108. The pa­per of Di­ac­onis and Gra­ham is Ann. Stat­ist. 9:1 (1981) pp. 3–23. Com­ment­ary on Ann. Math. Stat. 28:2 (1957). MR 1105868 Zbl 0747.​62021 article